# SDR SWAA2025012874925

- Difficulty date: December 7, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT 2024-758548<[01] TOOL USED: DIGITAL CALIPER P/N: 500-197-30 S/N: A21147752 DUE DATE: 20-SEP-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1859843 ; DUE DATE : 10/MAR/25;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7); REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK COMPLETED.
